Bayesian analysis of disturbances variance in the linear regression model under asymmetric loss functions

Anoop Chaturvedi, M I Bhatti, Kuldeep Kumar

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

The present paper obtains a Bayes estimator of the disturbance variance in a linear regression model under two asymmetric loss functions viz., LINEX loss function and SQUAREX loss function, assuming a natural conjugate prior distribution for the parameters. The expression for the Bayes risk of the estimator is also derived.

Original languageEnglish
Pages (from-to)149-153
Number of pages5
JournalApplied Mathematics and Computation
Volume114
Issue number2-3
DOIs
Publication statusPublished - 11 Sep 2000

Fingerprint

Bayesian Analysis
Loss Function
Linear Regression Model
Linear regression
Disturbance
LINEX Loss Function
Bayes Risk
Conjugate prior
Bayes Estimator
Prior distribution
Estimator

Cite this

@article{dba469123b184451adafcb437b2688a6,
title = "Bayesian analysis of disturbances variance in the linear regression model under asymmetric loss functions",
abstract = "The present paper obtains a Bayes estimator of the disturbance variance in a linear regression model under two asymmetric loss functions viz., LINEX loss function and SQUAREX loss function, assuming a natural conjugate prior distribution for the parameters. The expression for the Bayes risk of the estimator is also derived.",
author = "Anoop Chaturvedi and Bhatti, {M I} and Kuldeep Kumar",
year = "2000",
month = "9",
day = "11",
doi = "10.1016/S0096-3003(99)00108-3",
language = "English",
volume = "114",
pages = "149--153",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier",
number = "2-3",

}

Bayesian analysis of disturbances variance in the linear regression model under asymmetric loss functions. / Chaturvedi, Anoop; Bhatti, M I ; Kumar, Kuldeep.

In: Applied Mathematics and Computation, Vol. 114, No. 2-3, 11.09.2000, p. 149-153.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Bayesian analysis of disturbances variance in the linear regression model under asymmetric loss functions

AU - Chaturvedi, Anoop

AU - Bhatti, M I

AU - Kumar, Kuldeep

PY - 2000/9/11

Y1 - 2000/9/11

N2 - The present paper obtains a Bayes estimator of the disturbance variance in a linear regression model under two asymmetric loss functions viz., LINEX loss function and SQUAREX loss function, assuming a natural conjugate prior distribution for the parameters. The expression for the Bayes risk of the estimator is also derived.

AB - The present paper obtains a Bayes estimator of the disturbance variance in a linear regression model under two asymmetric loss functions viz., LINEX loss function and SQUAREX loss function, assuming a natural conjugate prior distribution for the parameters. The expression for the Bayes risk of the estimator is also derived.

UR - http://www.scopus.com/inward/record.url?scp=0040778459&partnerID=8YFLogxK

U2 - 10.1016/S0096-3003(99)00108-3

DO - 10.1016/S0096-3003(99)00108-3

M3 - Article

VL - 114

SP - 149

EP - 153

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 2-3

ER -